# SDR BJNA061001

- Difficulty date: October 1, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N41XA
- Make and model: Boeing 737-400
- Aircraft serial: 24573
- Engine: Ge CFM56*
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26066724
- Part serial: BC0616
- Condition: Seized
- Location: Lt Mlg
- Part time: 446 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INITIAL TAXI, AFTER TURN, AIRCRAFT DRAGGED TO A STOP AS RESISTANCE FELT IN LANDING GEAR.  INSPECTION FOUND NR 2 BRAKE SEIZURE.  REPLACED BROKEN AND DAMAGED PARTS AND OVERHAULED BRAKE ASSEMBLY.  (K)
